MathSciNet Relay Station
MathSciNet bibliographic data
MR960999 (89i:03074) 03C65 (03C40 03C68 12L12)
van den Dries, Lou On the elementary theory of restricted elementary functions. J. Symbolic Logic 53 (1988), no. 3, 796–808.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement